# SDR U30A200200001

- Difficulty date: January 3, 2002
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N261AV
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 61 hours, 21 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Solenoid
- Part number: 1111A000001
- Part serial: 35094
- Condition: Intermittent
- Location: T/E Flap
- Part time: 61 hours, 21 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, FLT/CTL FLAP TIP BRK FAULT INDICATION ON ECAM.  REPLACED BOTH SOLENOIDS ON LT WING TIP BRAKE.  OPS CHECK OK.
